# SDR SWIA200617021

- Difficulty date: August 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 7,682 hours, 6,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLOOD LIGHT INOP.  RELAMPED FORWARD EMERGENCY FLOOD LIGHT.  OPERATIONAL CHECKS GOOD.
